# SDR SWAA2023090584933

- Difficulty date: August 2, 2023
- Submitted: September 5, 2023
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 65,862 hours, 39,346 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Panel
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ACCESS PANEL 192F BODY STATION 616 MARKER BEACON ANTENNA KEEL BEAM 2023-477632<[01] REPLACED MARKER BEACON ANTENNA KEEL BEAM IAW AMM 34-32-11-000-802 AND 34-32-11-400-802. SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED MARKER BEACON ANTENNA KEEL BEAM IAW AMM 34-32-11-000-802 AND 34-32-11-400-802.  SEE INDIVIDUAL SIGN OFF BELOW.
